# SDR 757BJ0014

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,171 hours, 22,892 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE WORN AT THE NR 8 FLAP TRACK.  REPLACED CABLE PER MM 27-00-01 AND COMPLIED WITH  BOEING SB 757-27-0109.
